# SDR AALA201702199008

- Difficulty date: February 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 29,934 hours, 4,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORWARD CABIN L2 DOOR CEILING EXIT SIGN LENS. REPLACED THE LENS IAW AMM 33-51-17.
